# SDR SWAA2025050554039

- Difficulty date: April 1, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 57,406 hours, 34,635 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 184.70 RIB; 10.5 INCHES FROM FRONT SPAR; INB SIDE OF RIB LENGTH APPROX= 0.900 INCHES 2025-232357<[01] TOOL USED ON STEP 7: EDDY CURRENT EQUIPMENT P/N:NORTEC 600D; S/N:200048001; DUE DATE: 28-MAY-25.;[02] TOOL USED ON STEP 8: EDDY CURRENT EQUIPMENT P/N:NORTEC 600D; S/N:200048001; DUE DATE:28-MAY-25.;[03] TOOL USED: ET EQUIPMENT; P/N: NORTEC600D; S/N: 210138103; CAL DUE DATE: 10-JUN-25;[04] PERFORMED REPAIR ON RH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 184.70 RIB; 10.5 INCHES FROM FRONT SPAR; INB SIDE OF RIB AREA IAW EA 25-155-00992 WIP 1 SEE INDIVIDUAL SIGN OFF BELOW.;[05] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGN OFF BELOW.
